# SDR MWEA99947

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3921813505
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION ON TOP OF FRAME UNDER FLOOR SUPPORT AND UNDER NUTPLATES AT STATION 333.  MAINTENANCE FABRICATED AND INSTALLED NEW PLATE FOR REPAIR STATION.
